Your search for "magmin" found 4 results:

Medicine Interactions

Possible medicine interactions for Blackmores products.

Menopause Woes

Hi I’m 52, and 12 months ago I began experiencing the “joys” of menopause. My main symptoms were severe insomnia. It came to a crunch when I went for three nights straight with no sleep whatsoever. That sent me scurrying to the GP for sleeping tablets. A slightly lesser problem was hot flushes, but I would have cheerfully swapped them for the insomnia. Initially I tried bio-identical hormones. They worked wonderfully for about 2 months, but then they stopped working completely. The doctor I was seeing had no interest in trying to solve that problem and instead blamed me for the insomnia problems saying I had to “work out what other issues I had going on in my life before I could solve the insomnia”. I kid you not – only a man could say that menopause is “all in the head”…. Anyway, I found a lovely female doctor who prescribed Livial and for the last 9 months, life has been wonderful. I slept like a baby and had forgotten all about hot flushes. I never wanted to be on HRT, but the benefits were so great that I overcame my personal fears of it. Now we arrive at the present day. I have had a painful coccyx problem which interestingly started around the same time as all my menopause problems (co-incidence – who knows?). Anyway after spending nearly $1000 at a physiotherapist who didn’t really achieve very much, I gave up. Then a friend recommended a chiropractor to me, so I thought “what the hell”. So I started seeing her on 30th October. She had x-rays taken and found that I had a number of subluxations, plus my pelvis is slightly rotated and tilted, making one leg slightly shorter than the other. She is convinced that a lot of my problems could be spinal related. I started getting adjustments from her, and as of yesterday I’ve had 3 and I’m due for a 4th on Thursday. However, even though I am still taking Livial, all my menopause symptoms have returned. The insomnia is just as bad as it was earlier this year and I am also getting some hot flushes again, but they don’t bother me that much. Why would this be happening? The chiropractor says that my body is trying to reset and rebalance itself, but what do I do now? I can’t stand the insomnia. It’s making my life a misery. The HRT is supposed to be helping with that, but it’s taken a hike! So, seeing as the HRT isn’t working anyway, as of today I have decided to stop taking it altogether in case the affects of the adjustments are fighting against the Livial. I’m okay about doing that as an experiment for a while, but how do I now deal with the chronic insomnia? Do I try a different HRT prescription, and if so, is that the right thing to do while having the adjustments? Sure, I have sleeping tablets to take (fairly mild ones – Tamazepam), but I can’t just keep taking them week after week, not knowing if the adjustments are really going to solve the problem. I have an appointment with my GP on Friday. She’s a lovely lady and easy to talk to, but I don’t know whether I will get any impartial opinions from her regarding the chiropractor, although at least I know I will be able to get another prescription for Tamazepam from her. The chiropractor, of course, is pushing the drug-fee option which is easy for her to do because she gets to go to sleep every night. So, I’m the one caught in the middle – tossing and turned for 3-4 hours every night before the Tamazepam kicks in. I remembered I had some Anna’s Wild Yam Cream in the cupboard which I used last night and this morning, but that will take time to work (if it works). I have also been reading about black cohosh and magnesium. From past experience last year though, I never found any of those things, or any of the over-the-counter sleep aids, to be of any benefit. Those thing seem to be okay if you’re just dealing with a mild dose of a bad night’s sleep. They are fairly useless when you are dealing with hormonal related insomnia.

Default tooltip content in here
Del.ic.ious Facebook MySpace Digg Twitter